RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mathematical notes of NEFU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 23, Issue 1  


Mathematics
Nonlocal problems with integral conditions for Boussinesq equation
A. A. Alsykova
3
Isomorphism of spaces of traces of vector functions in spaces of L. N. Slobodetskii
V. P. Anosov
12
Solvability of conjugate problems for quasiparabolic equations of third order
E. I. Atlasova
16
Symmetry analysis and exact solutions for a nonlinear model of the financial markets theory
M. M. Dyshaev, V. E. Fedorov
28
Tight description of 4-paths in 3-polytopes with minimum degree 5
A. O. Ivanova
46
The structure of neighborhoods of 5-vertices in normal plane maps with minimum degree 5
D. V. Nikiforov
56
On the first problem for the degenerate parabolic equations with changing time direction
I. M. Petrushko, M. I. Petrushko
67
On the solvability of boundary value problems for multidimensional parabolic equations of fourth order with nonlocal boundary condition of integral form
N. S. Popov
79
On the hierarchy of thin delaminated inclusions in elastic bodies
A. M. Khludnev, T. S. Popova
87
On convergence of $D$-limits
P. V. Chernikov
108
Mathematical notes of NEFU
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019